# SDR SWAA2021110122963

- Difficulty date: September 24, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE AT STA 663 AND LBL 10 LOCATED UPPER SURFACE AIR CONDITION BAY LH AT LOWER FUSELAGE ; 2021-435897 / REPLACED ANGLE AT STA 663 AND BTW LBL 5 TO LBL 55 LOCATED UPPER SURFACE AIR CONDITION BAY LH AT LOWER FUSELAGE SRM B737-700 51-40-02 AND DRAWING 111A1000 REV A
